MathSciNet Relay Station
MathSciNet bibliographic data
MR1439244 (98d:57066) 57S30 (57M60)
Belegradek, I. Some curious Kleinian groups and hyperbolic $5$-manifolds. Transform. Groups 2 (1997), no. 1, 3–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement